# SDR 95ZZZX2615

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101CM
- Make and model: Beech A24R
- Aircraft serial: MC146
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Block
- Part number: 1695240249
- Condition: Rivets Sheared
- Location: Flap Tube
- Part time: 4,848 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THREE CR3212-5-10 CHERRY FASTENERS SHEARED AT THE ATTACHMENT POINT OF THE BLOCK AND TUBE IN THE FLAP SYSTEM.  FLAPS WERE SELECTED ON LANDING WITH NO RESPONSE.  THIS IS A HIGH-TIME TRAINING AIRCRAFT.
